Research Repository

Browse by Author: Hwang, Shiow-Ru

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 11.

Article

Tseng, Kuei-Lin, Hwang, Shiow-Ru and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2012) Refinements of Fejer's inequality for convex functions. Periodica Mathematica Hungarica, 65 (1). pp. 17-28. ISSN 0031-5303

Tseng, Kuei-Lin, Hwang, Shiow-Ru and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2012) New Hermite-Hadamard-type inequalities for convex functions (I). Applied Mathematics Letter, 25 (6). pp. 1005-1009. ISSN 0893-9659

Tseng, Kuei-Lin, Hwang, Shiow-Ru and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2011) On some weighted integral inequalities for convex functions related to Fejér's result. Filomat, 25 (1). pp. 195-218. ISSN 0354-5180

Tseng, Kuei-Lin, Hwang, Shiow-Ru and Dragomir, Sever S (2011) New Hermite–Hadamard-type inequalities for convex function(II). Computers and Mathematics with Applications, 62 (1). pp. 401-418. ISSN 0898-1221

Tseng, Kuei-Lin, Hwang, Shiow-Ru and Dragomir, Sever S (2010) Fejer-type inequalities (I). Journal of Inequalities and Applications , 2010. pp. 1-7. ISSN 1025-5834 (print) 1029-242X (online)

Tseng, Kuei-Lin, Hwang, Shiow-Ru and Dragomir, Sever S (2010) On some weighted integral inequalities for convex functions related to Fejer's result. Filomat, 24 (3). pp. 125-148. ISSN 0354-5180

Tseng, Kuei-Lin, Hwang, Shiow-Ru and Dragomir, Sever S (2009) Fejér-Type Inequalities (I). Research report collection, 12 (4).

Tseng, Kuei-Lin, Hwang, Shiow-Ru and Dragomir, Sever S (2009) On Some Weighted Integral Inequalities for Convex Functions Related to Fejér's Result. Research report collection, 12 (Supp).

Tseng, Kuei-Lin, Hwang, Shiow-Ru and Dragomir, Sever S (2009) Fejér-Type Inequalities (II). Research report collection, 12 (Supp).

Tseng, Kuei-Lin, Hwang, Shiow-Ru and Dragomir, Sever S (2009) Some Companions of Fejér's Inequality for Convex Functions. Research report collection, 12 (Supp).

Tseng, Kuei-Lin, Hwang, Shiow-Ru and Dragomir, Sever S (2009) Refinements of Fejér's Inequality for Convex Functions. Research report collection, 12 (Supp).